# SDR AALA20150821013

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 95,194 hours, 15,146 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BETWEEN 70 & 75 KNOTS FOR COCKPIT SLIDING WINDOW OPENED ON TAKEOFF ROLL.  NO DEFECTS NOTED WITH THE WINDOW, OPERATES NORMALLY.  PERFORMED HIGH ENERGY STOP INSPECTION WITH NO DEFECTS NOTED.
